# SDR AALA20110130DFW08

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 95,928 hours, 15,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 12H OVERHEAD AISLE ESCAPE PATH LIGHT SPOT LIGHT INOPERATIVE.  FOUND GROUNDING WIRE FOR 12H OVERHEAD ESCAPE PATH LIGHT NOT SECURE.  SECURED GROUND WIRE.  OPS CHECK NORMAL.
